nexplanon

Lillian - posted on 06/08/2016 ( 2 moms have responded )

2

0

1

ive been on nexplanon for almost two years now and ive had symptoms of pregnancy.... im scared i am and i need help.. been feeling nauseous and getting migaines and been having back pain... my stomach has gotten a little big and a little hard but i dont know if im pregnant or not or if its possible

2 Comments

View replies by

Sarah - posted on 06/08/2016

9,445

0

22

When Nexplanon is properly placed it is 99.9% effective for 3 years. So while there is a chance you might have conceived, it is not likely. Can you still feel the implant in your arm? If it has shifted or feels different then maybe it is not functioning properly. It isn't going to hurt you to take a home test, so start there. I'd call your doctor as maybeyou are having some side effects from the nexplanon and you and your doctor should discuss whether on not it is the best option for you currently.

Michelle - posted on 06/08/2016

3,903

8

3246

Go and see your doctor. We don't know what is going on with your body.
Have you even taken a test yet? That should be your first step.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms